American Journal of Applied Mathematics

Volume 7, Issue 1, February 2019

  • New Versions of the Hermite Bieler Theorem in Stability Contexts

    Ziad Zahreddine

    Issue: Volume 7, Issue 1, February 2019
    Pages: 1-4
    Received: 3 January 2019
    Accepted: 24 January 2019
    Published: 25 February 2019
    Abstract: The Hermite-Bieler theorem played key roles in several control theory problems including the proof of Kharitonov’s theorem and derivations of elementary proofs of the Routh’s algorithm for determining the Hurwitz stability of a real polynomial. In the present work, we explore the stability of complex continuous-time systems of differential equation... Show More
  • Effects of Gross Domestic Product and Inflation Rate on Unemployment Rate in Ghana: Comparative Analysis of Multiple Regression and Covariance Matrix Models

    Brew Lewis, Crankson Monica Veronica, Nyarko Francis, Ampofi Isaac

    Issue: Volume 7, Issue 1, February 2019
    Pages: 5-12
    Received: 4 February 2019
    Accepted: 11 March 2019
    Published: 22 April 2019
    Abstract: This paper analyses the effects of Gross Domestic Product growth (GDP) and Inflation rate (INF) on Unemployment rate (UMP) in Ghana’s economy using covariance matrix and multiple regression models. The two models were examined separately on the same data of three variables and the different outputs analysed to determine the effectiveness among the ... Show More
  • Modified Model and Stability Analysis of the Spread of Hepatitis B Virus Disease

    Birke Seyoum Desta, Purnachandra Rao Koya

    Issue: Volume 7, Issue 1, February 2019
    Pages: 13-20
    Received: 18 June 2018
    Accepted: 28 April 2019
    Published: 29 May 2019
    Abstract: In this study the infected population is classified into two categories viz., chronic and acute and thus developed a five compartmental SEICIAR model. Also, both vaccination and treatments are included and studied their impact on the spread of hepatitis B virus. The present model is biologically meaningful and mathematically well posed since the so... Show More
  • Long-Time Behavior of Solutions for a Class of Nonlinear Higher Order Kirchhoff Equation

    Guoguang Lin, Ying Jin

    Issue: Volume 7, Issue 1, February 2019
    Pages: 21-29
    Received: 1 April 2019
    Accepted: 10 May 2019
    Published: 3 June 2019
    Abstract: In this paper, we study a class of the long-time behavior of solutions to initial-boundary value problems for higher order equations with nonlinear source term and strong damping term. First of all, give some space and marks as well as the basic assumption of stress and nonlinear source term, take the inner product on both sides of the equation and... Show More
  • A Hybrid Structure Solution of Quaternion Lyapunov Equation and Its Optimal Approximation

    Wang Yun, Huang Jingpin, Lan Jiaxin

    Issue: Volume 7, Issue 1, February 2019
    Pages: 30-36
    Received: 22 April 2019
    Published: 15 June 2019
    Abstract: Recently, the establishment of a multi-structure control system has demonstrated vital significance in practice. Its stability analysis are mostly determined by Lyapunov matrix equation. Tridiagonal-arrow matrix (TA matrix for short) is a special matrix with hybrid structure. In this paper, the problem of TA constraint solution to continuous Lyapun... Show More